# SDR CA970603023

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 591047246
- Condition: Missing
- Location: Rh Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MAINTENANCE WALK AROUND, FOUND RIGHT HAND WING TIP NAVIGATION LIGHT QUICK ACCESS PANEL MISSING. NEW PANEL INSTALLED.
